MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY E-Z LIFT BEACH CHAIR; POWERED BEACH CHAIR

STERIS CORPORATION - MONTGOMERY E-Z LIFT BEACH CHAIR; POWERED BEACH CHAIR
Model Number 800-0142
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their non-steris e-z lift beach chair which was attached to a steris surgical table fell backwards resulting in a procedure delay and injury to the patient's neck.It is unknow if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Steris evaluated the reported event and determined it meets our reporting criteria under 21 cfr part 803; however, steris is not the manufacturer of the e-z lift beach chair.Steris notified the manufacturer, schuremed, of the reported event to internally investigate and evaluate for reportability in accordance with 21 cfr part 803.The device subject of the reported event was returned to steris for a full analysis.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Schuremed's evaluation determined that the slide extenders required to be replaced due to the damage that was caused by mis-clamping the chair to the table by user facility personnel.A steris sales representative provided in-service training to the user facility on properly attaching the chair to the table according to the ifu to prevent any damage.No additional issues have been reported.

Brand Name
E-Z LIFT BEACH CHAIR
Common Device Name
POWERED BEACH CHAIR
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key16948196
Report Number1043572-2023-00102
Device Sequence Number6423520
Product Code GBB
UDI-Device Identifier00810014601885
UDI-Public00810014601885
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800-0142
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown